# SDR A6WA201442243

- Difficulty date: December 13, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 26,729 hours, 25,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT IN CARGO BAY DOOR HAS CORROSION & CRACKED AT BS 589.
